# SDR CALA2025090508533

- Difficulty date: September 3, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 79,118 hours, 34,539 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Relay
- Part number: 005RL05
- Part serial: 3866
- Condition: Faulted
- Location: Zone 400
- Part time: 765,213 hours, 728,039 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O RECEIVED ENG 2 EGT OVER LIMIT EGT WAS AROUND 650 FLASH ING RED FOUND SEVERAL EGT THERMOCOUPLE CONNECTIONS LOOSE. REPLACED ALL 4 THERMOCOUPLES IAW AMM 77-21-15. PERFORMED BOROSCOPE INSPECTION OF COMBUSTION CHAMBER, HPT 1, 2, VANES AND BLADES. FOUND THOSE ITEMS INSPECTED ABOVE WITHIN SERVICEABLE LIMIT AT THIS TIME, REF AMM 72-00-00-200-013, 014 AND 015. INSPECTED VSV AND ASSOCIATED COMPONENTS, WIRING HARNESS FOR EGT, ALL SOLENOID, CONNECTORS AND LINES. INSPECTED HP VALVE VISUALLY INSPECTED ENGINE FOR ABNORMALITIES. NO SIGNIFICANT FINDINGS . REPLACED RELAY BOX, ENGINE #2, IAW AMM 71-51-49.   REPLACED RELAY BOX. FOUND EXCEEDANCE WAS IN AREA B. REF TSM 77-00-00-810-818-B.
